Title: Optimality conditions for optimal control under parametric representation of interval uncertainty
Authors: Omid Solaymani Fard; Mohadeseh Ramezanzadeh
Addresses: School of Mathematics and Computer Science, Damghan University, Damghan, Iran ' Young Researchers and Elite Club, Birjand Branch, Islamic Azad University, Birjand, Iran
Abstract: The purpose of this paper is to offer a new approach that enables the decision maker to investigate optimal control problems under uncertainty (undetermined) processes. To this end, using the novel parametric representations of interval quantities as in Ramezanzadeh et al. (2015) the approach is developed to find a candidate for the solution of interval optimal control problem. Furthermore, necessary and sufficient optimality conditions are provided which guarantee the candidate solution to be optimal. Finally, some examples are given to show the main results, more specifically, a discussion on the interval optimal control governed by half-model of a car is also presented.
Keywords: interval number; interval-valued function; interval optimal control problem; necessary condition; sufficient condition.
International Journal of Systems, Control and Communications, 2018 Vol.9 No.3, pp.210 - 229
Received: 08 Jun 2017
Accepted: 17 Nov 2017
Published online: 01 Jun 2018 *